# SDR USAASB97330

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE FORWARD AND AFT EMERGENCY ESCAPE SLIDE LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT EMERGENCY ESCAPE SLIDE LIGHT BATTERY PACKS.  OPS CHECK GOOD.  (M)
